# SDR 04FDEA01394

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R1 DOOR WAY SEAT TRACK FOUND CORROSION AT STA 440 RT 86 INCHES. REMOVED IAW SRM 51-33-01 VOL II. NEW SEAT TRACK HOLES TRANSFERRED IAW SRM 51-31-01 VOL II, PROTECTED IAW SRM 51-21-01 VOL II AND INSTALLED IAW SRM 51-33-01 VOL II.
